# SDR 96UAL900500

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156UA
- Make and model: Boeing 747123
- Aircraft serial: 20105
- Engine: Pwa JT9D7A
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING CAME ON DURING LANDING ROLL OUT WITH INTERMITTENT FAULT LIGHT.  DISCHARGED FIRE BOTTLE, NO EVIDENCE OF FIRE.  *S/D*  INVESTIGATION REVEALED A CHAFED FIRE DETECTION WIRE.  CORRECTIVE ACTION  WAS TAKEN TO INSULATE CHAFFED WIRE.  THIS IS CONSIDERED AN ISOLATED EVENT.
